there any danger if I've been off for 5 days? The only thing negative I see so far is that I have been getting migranes for the past 4 days. Could this be because of stopping Crestor 10 mg.?
I have decided to quit taking my Crestor for a bit to see if overall muscle pain gets better. Is?
- 13 Jul 2016 by marshar
- 15 May 2017
I quit a month ago (20mg / d) and my muscle pain and weakness has hardly subsided. Worse, I can find nothing for the pain. Naproxen, aspirin, acetaminophen, methocarbamol:: nothing. Did anything ever work for you?
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jun 2010 • 2 answers
Updated 21 Jul 2010 • 1 answer
Updated 14 Jul 2011 • 1 answer
Tramadol - I have been taking this terrible medication for over 3 years now. I decided to quit cold?
Updated 23 Jan 2013 • 7 answers
Updated 9 Apr 2012 • 1 answer